# SDR C2XA11RI146

- Difficulty date: September 5, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 26,656 hours, 20,491 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 6133 - ABE TO ORD - FLIGHT CREW REPORTED LG AIR/GRND FAIL MESSAGE ON EICAS AFTER TAKEOFF AND LANDING GEAR LEVER COULD NOT BE MOVED TO UP POSITION.  CREW DIVERTED FLIGHT TO EWR AND LANDED UNEVENTFULLY.  EWR MX REMOVED AND REPLACED RT GEAR AND NOSE LANDING GEAR PROX SWITCHES AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
